# SDR 95ZZZW748

- Difficulty date: May 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31008
- Make and model: Lkheed 10113851
- Aircraft serial: 193B1028
- Engine: Rroyce RB21122*
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Comp Blades
- Part number: UL26735
- Condition: Failed
- Location: Nr 2 Eng
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

STL - DURING CLIMB, SHUT DOWN NR 2 ENGINE DUE TO HIGH AVM AND N2 OVERSPEED.  REPLACED NR 2 ENGINE.  GROUND RUNUP AND OPERATIONS CHECKED NORMAL.  S/D  INVESTIGATION INTO THE SHUTDOWN OF ENGINE, S/N 4405, DUE TO HIGH AVM AND N2 OVERSPEED, REVEALED HIGH PRESSURE COMPRESSOR 5TH SHROUD RING, MFG P/N UL26735, HAD ANTI-FRET PADS LIBERATE FROM VANE SLOTS IMPACTING BLADES, CAUSING BLADE FRACTURES.  ENGINE WAS REPAIRED AND RETURNED TO SERVICE.  (M)
